Back to Ask the Diabetes Team Ask the Diabetes Team
My son (a 9 year old) has seizures in the middle of the night. We take his readings when this happens and they are always low. What can we do?

This is not tolerable!

You must discuss this with your son's Diabetes Team, and get his overnight insulin dose decreased (or perhaps make other changes). Do it as soon as possible!

Original posting 23 Jan 96


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.